| Home | E-Submission | Sitemap | Contact us |  
Korean J Crit Care Med > Volume 13(1); 1998 > Article
Korean Journal of Critical Care Medicine 1998;13(1): 113-113.
Cerebral Hemorrhage Following Anesthesia for a Patient with Takayasu's Arteritis: A case report
Keon Hee Ryu, Yoon Ki Lee, Yong Woo Choi, Jai Min Lee, Chang Sung Kim, Soo Kyung Song
Department of Anesthesiology, Catholic University College of Medicine, Seoul, Korea.
ABSTRACT
Takayasu's arteritis is a nonspecific inflammatory arteritis involving the aorta and its major branches. Stroke may be an important and predictive complication for the prognosis in such patient. A 48-year-old woman got a bypass operation 3 months ago because of both subclavian artery and left common carotid artery occlusion, but she still suffered from headache, dizziness and tingling sensation and had no pulse of right arm. So, she got a bracheoaxillary bypass reoperation. Anesthesia was performed with enflurane-N2O-O2. At the recovery room, her mental state was deep drowsy and she revealed high blood pressure and abnormal neurological sign. Her brain computed tomography revealed cerebral hemorrhage at left frontotemporal basal ganglion area. Emergent hematoma removal of brain was done. Post- operatively this patient sustained an intracerebral hemorrhage in the initial hemorrhagic site despite immediate reoperation. She was discharged home without improvement at postoperative 5 days. This report is a description of Takayasu's arteritis with massive cerebral hemorrhage following a reoperation of occluded bypass surgery.
Editorial Office
#805-806, Yongseong Biztel, 109 Hangang-daero, Yongsan-gu, Seoul 04376, Korea
TEL: +82-2-2077-1533   FAX: +82-2-2077-1535   E-mail: acc@accjournal.org
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Critical Care Medicine.                 Developed in M2PI
Close layer
prev next